# SDR SWAA2020110227189

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 53,657 hours, 31,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OUTER LOWER EMERGENCY LAMP INOPERABLE.  RELAMPED RT OUTER LOWER EMERGENCY LAMP, PER M/M 33-51-04.
